Yes, this is my 4th cycle of chemo. Only 2 more to go! I didn’t get around to posting because I wanted to get the comparison photo of my two PET scans on here for you to see. BIG difference. HUGE!
So yeah, I’m totally the Chemo Rockstar. Dr. Gimelfarb even called me a superstar. It’s not just me patting myself on the back (not to mention all the back patting I get – and appreciate immensely – from all of you). For the most part, the rest of chemo was uneventful. I did have a pretty empty stomach when I got my oral Benadryl, so it hit me harder than last time, but not as bad as twice the dose via IV. When I got home and went next door (thanks again Shari!) to get The Girl, Shari did say I had my “Benadryl eyes.” Guess Hubs will have to make that Culver’s run later. No driving for me. 🙂
I did have a faint whiff of urpiness towards the end of the chemo meds. Probably because of the addition of Methotrexate to the mix. Happily, a little Compazine took care of that.
It’s amazing what one little pill can do to rid oneself of nausea. By the time we stepped outside, the sun was peeking out, and it was really humid. When I asked Hubs if he knew what the weather reminded me of, he knew just what I meant and answered right away, “Coqui! Coqui!” Oh, how I miss Puerto Rico and the rest of the Caribbean. Can’t wait to go back when all of this is over! Note – there are two photos on this post, but if you’re viewing in the mobile app, you’ll only see one of them. Lame, I know. CaringBridge says they’re working on it. *Update – since this is now on biselblog, you should see both before and after pics no matter how you’re viewing the page.
I have a couple other things to share, but I don’t want to drone on and on, so I’ll save them for tomorrow.
Original Comments from the CaringBridge Blog:
So what’s Culver’s??
—margo barbakow, June 15, 2015
You’re a rockstar, superstar and any other kind of star!! Just keep thinking of the Caribbean— you’ll be back there soon enough!!
—Vanessa Schenk, June 15, 2015
oh, man, you’re lucky you can take compazine. i am allergic to it! i took it once in college to even out another med that was nausea-inducing and it caused ALL of my muscles to stiffen. it was crazy. also, high-five for being a chemo superstar!!!!!!!!
—Jodi McKee, June 15, 2015